# SDR IPXA10661169

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-300
- Aircraft serial: 27758
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E, TOP ATB DUE TO FWD EQUIPT OVERHEAT.  RAN CHECK LIST & FWD EQUIPT OVERHEAT EICAS MESSAGE CAME BACK ON. THEN GOT R FMC FAIL.  PERFORMED T/S IAW FIM 21-58-00 FIG 115. PERFORMED T/S IAW FIM 28-58- 00, FIG 105. ALL CHECKS PASS OK. CHECKED CONICAL SCREEN ON FAN SUPPLY. FOUND CLEAR. NO DAMAGE TO DUCTING. OK FOR SERVICE.
